Bad Feeling Taking Amoxillin 875

1 Reply Updated



Conversation Starter

Diamond mills Says:
via mobile

I been taking amoxillin 875 MG for 7 days couldn't take no more having heart papitation, it brung on the anxiety , agitation, anxious has to go back to the Dr to let him know what the medicine was doing to .he check my ears to make show the ear infection was gone. So he say it wasn't infected no more so I stop taking the medicine



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Diamond! How are you feeling? I'm sorry about the problems you experienced.

Yes, this antibiotic has been known to cause such side effects, in some people that take it, as listed by the FDA. Other side effects may possibly include nausea, dizziness, headache, non-allergic skin rash and diarrhea.

Is there anything I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Feeling ill taking nitrofurantion
ive got a uti had it for a week now but not felt too bad, but to the drs Thursday for some antibiotics she gave me nitro... 1 reply
Taking 100mcg and feeling great!
I was previously diagnosed with anxiety and depression, after many years of antidepressant mess I was diagnosed with hyp... 2 replies
Feeling sick after taking 6 day does pack of Methylprednisol
I just finished the 6 day does pack yesterday, and I am feeling ill today, weak, some nausea, racing/pounding heart if I... 1 reply
Feeling "foggy" while taking Contrave
Has anyone had the side effects of feeling foggy? Did that subside? I was taking lexapro but quit when started contrave ... 3 replies
taking cozaar and atenolol and feeling dizzy
anyone else taking 50 mg cozaar and 50 mg atenolol and feeling lightheaded and dizzy when standing up from sitting posit... 1 reply
feeling very much thirsty after taking ATEN 25
Hi, My name is Dk, 35 years old, I am experiencing high BP since last 4 years. initially it was 140/100 in 2008..Now it ... 1 reply
Feeling sick and have a headache and leg ache after taking
My daughter(aged 19) has just been advised to take a course of omeprazole for 4 weeks (one tab every morning) and every ... 2 replies
achy cramp like feeling in lower back near kidneys while taking metronidazole
i am taking metronidazole tablets 400mg 3 times a day with food and im experiencing a cramp like achy feeling in my lowe... 1 reply
Ihave Been Taking Sera 50mg For Last 2 Years Can I Stop Itas Am Feeling Well
I was prescibed Serta-50mg.by the doctor for depression.I have been taking it for last three years.Since I am feeling ne... 2 replies
i quit taking zoloft or sertraline a month ago, nauseau, dizziness, quick electric shock feeling
I was on zoloft/sertraline 100mg.for 3 years and began weaning myself slowly a few months ago (with Doctors recommendati... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 October 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA